I had a TT on July 9th of this year. I started running a fever within two days. Had blood work done twice, both show elavated white count. Chest xray was negative and urine showed no UTI. I was put on cipro for 10 days. Finshed it and the fever has now been back for 4 days.
The higher the fever the worse the pain and swelling is in my neck. My normal temp is 97.5 but it has been running between 99.4 and 100.5.
My surgeon feels that enough time has gone by after surgery for it NOT to be post op infection. Primary doctor believes it IS post op.
I was started on 75 mcg of synthroid the day after surgery. My husband thinks the elavated temp is a result from the medication. I feel like I am running a fever. Run down and the hot ick feeling in my eyes.
Is it possible that my "fever" is a result of the medication or should I be concerned that this IS still a post op infection of some sort.
Thank you for any input.
Sounds more like possible infection -- the dose of 75mcg Synthroid is low for a total thyroid -- check TSH, Free T4 and Free T3 to see current thyroid status. But hypothyroid is not likely to be cause of "fever".
The initial high white count suggests infection, the current low-grade temp and subjective fevers are less specific. Would keep working with the internal medicine doc to get to the bottom of it.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.